$title


Forum Archives

Here you can search the thousands of posts from our older message boards. Just click on the link for the time period you wish to search and you will be taken to the fill-out form for that volume. You can also click on the 'Return to Index' link and display all the messages in threaded form.




View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

The Blood Type Diet Archives Volume 1




Re: Type A stomach problems: gastritis vs. ulcer

Posted By: julieackerman
Date: January 06, 1998 at 13:00:44

In Response To: Re: Type A stomach problems: gastritis vs. ulcer (Julia Chaffin)

My husband has been having attacks at night where he feels like his life is draining out of him. He has dizziness and weakness accompanying this problem. When he wakes up he belches many times and has a lot of pain in his lower stomach. He went to the doctor and they did many blood tests and a cat scan, but there seemed to be nothing wrong with him. These attacks happen usually after he has eaten something he normally does not eat, such as chili with beans, Chinese food, and sometimes Mexican food. He has tried antacids and they seem to help the gas, but the main problem I want to find out is the problem with his feeling the life is draining out of him. He is 58 years old and works at a physical job and seems to feel better when he is doing something and not just sitting around. Could you please reply to this plea for help, or send me somewhere to find out the answers. Thanking you in advance.



Messages in This Thread

View Thread View Post Thread for This Board Read Prev Msg Read Next Msg

Password:



GenoType Diet Website   ♦   Dr. D'Adamo's Clinic   ♦   Institute for Human Individuality   ♦   Newsletter   ♦   Para Su Tipo de Sangre   ♦   Professionals   ♦  The Individualist

The statements made on our websites have not been evaluated by the FDA (U.S. Food & Drug Administration).
Our products and services are not intended to diagnose, cure or prevent any disease. If a condition persists, please contact your physician.
Copyright © 2010, North American Pharmacal, Inc. All Rights Reserved